# SDR DALA13046113759

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN, JUST FWD OF BS 727B, LBL 45.50 SEAT TRACK OTBD FLANGE FWD AND AFT FASTENER HOLES CRACKED.  MX ACCOMPLISHED REPAIR IAW ERA 517840-14, REV ORIGINAL.
